MAUDE Adverse Event Report: SYNTHES TRAUMA : CROSSROADS EXTREMITY SYSTEMS, LLC 1ST MTP TI FUSION PLATE, EXTRA SMALL, 6 HOLE, 5 DEG, LEFT; PLATE, FIXATION, BONE

SYNTHES TRAUMA : CROSSROADS EXTREMITY SYSTEMS, LLC 1ST MTP TI FUSION PLATE, EXTRA SMALL, 6 HOLE, 5 DEG, LEFT; PLATE, FIXATION, BONE
Catalog Number 04.900.248
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on unknown date the trileap mpj plate was used and screw did not lock in, unsure if it was because used a conical extractor to remove screw.2.0 plate also did not lock in.Rust on graphic cases and instruments to be replaced.There was no patient consequences.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: h6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
1ST MTP TI FUSION PLATE, EXTRA SMALL, 6 HOLE, 5 DEG, LEFT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES TRAUMA : CROSSROADS EXTREMITY SYSTEMS, LLC
6423 shelby view dr.
suite 101
memphis TN 38134
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key22568136
Report Number3020584246-2025-00042
Device Sequence Number4021464
Product Code HRS
UDI-Device Identifier00810112599244
UDI-Public(01)00810112599244
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K230591
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04.900.248
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/04/2025
Supplement Date Received by Manufacturer08/26/2025
Initial Report FDA Received Date07/22/2025
Supplement Report FDA Received Date08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown